Hey guys. I’ve been on 400mg T cyp/week (200x2) along with HCG and anastrazole for about 10 weeks now. When I first started I went through a TRT program and they had me on 200mg once every 2weeks. About two weeks later I had already jumped that ship and got with the new program.
That being said, when I switched from the big pharma-grade test, to the compounding pharmacy, I was worried that maybe it was under dosed or fake because I just didn’t “feel” as agressive and confident. I actually felt more sluggish and fatigued. After posting a few questions, I figured it was all in my head and would wait to get labs later on.
After about 5weeks of the new program, I started having joint pain. I read that the AI can cause it by pushing estrodiol too low but that it cause it directly itself too. So, I laid off the AI for a bit.
Still tired, still joint pain weeks later. So, I got labs pulled.
Testosterone, Serum >1500 [High] reference 264-916
Testosterone, Free >84.30 [High] reference 5.00 - 21.00
%free 5.62 [High]
Estrodiol, Sensitive 54.5 [High] “This test was developed and its performance characteristics determined by Labcorp. It has not been cleared by the food and drug administration.”
Methodology: Liquid chromatography tandem mass spectrometry (LC/MS/MS)
Hematocrit 51.3 [High]
Okay, so I think it’s clear the testosteone is legit, but I wasn’t expecting my estrodiol to be high. Is it possible that it spiked after I stoped taking AI, but my joints just haven’t recovered yet. Also, I know my hematocrit is high too, could that be causing the fatigue. Is it high enough that I need to donate ASAP?
BTW the labs were drawn the second morning after injection. I did this because I really wanted to rule out fake gear, and new that if my T was low at that point, it had to be bunk.
Same here on 1 gram of sustanon (had the same effects on 500mg). Fatigued. Decreased muscle strength (but increased muscle hardness), lower libido and generally disinterested in sex (not abnormal for me but it has increased).
Lowering estrogen only very mildly increased libido but that’s about it.
Okay, here’s what I’ve gathered:
It could be estrogen for several reasons:
Because estrogen inhibits thyroid hormones.
Because estrogen increases prolactin.
Because estrogen increases shbg (but honestly when you’re on high dosages of testosterone you will always have high free T no matter what).
It could be cortisol related, because:
On cycle, supposedly your demand for cortisol increases, and,
Androgens supposedly inhibit cortisol, and,
On cycle, as your HPTA shut down you stop producing pregnenolone which is a prohormone to cortisol (although pregnenolone is said to lower cortisol).
I have heard that people on cycle feel bad but when they add progesterone (which you become deficient in due to HPTA shutdown) they feel great again.
It could be related somehow to high red blood count/hematocrit.
Actually, I know from personal experience that if I take too much iron (which increases rbc and htc) I can feel many effects similar to when I’m on a high dosage of testosterone. But I still doubt that this is the issue
So you switched from brand name testosterone (say pfizer or watson branded test cyp) to unbranded testosterone from a compounded pharmacy, WHY would a compounding pharmacy sell fake testosterone, I’ve heard of drugs from compounding pharmacies being tainted or underdosed, however this is far from the norm, if you get your test from a reputable compounding pharmacy (presumably still from a prescription handed out by a medical practitioner) there is no reason to expect it would be fake.
Fatigue is probably being caused by other factors, not testosterone or estrogen, aside from the fact that you used an AI when it likely wasn’t needed, tanked estrogen can cause fatigue, and a whole lot of other issues (low bone density over time, potential immunosuppression, adversely altered lipid profiles, low libido (although when my estrogen was tanked I never noticed low libido, it was only when I was hypogonadal that I had low libido), JOINT PAIN and much more.)
How’s you’re lifestyle, are you frequently stressed out/ anxious, do you work long hours, how much sleep do you get per night on average, do you have any diagnosed endocrine abnormalities, how’s your diet, a diet low in carbohydrates or severe caloric restriction can cause tiredness, as carbohydrates are the bodies preferred source of energy and severe caloric restriction causes the body to run on less nutrients/ food than it is used to. (sorry if this upcoming question is innapropriate) but do you use recreational drugs? The after-effects of recreatinoal drug use typically include fatigue).
Estrogen does increase SHBG, but testosterone and (dihydrotestosterone far more so) have a high binding affinity to SHBG and will therefore decrease plasma SHBG concentrations far more than estrogen could increase it.
Anabolic steroids in general tend to decrease total serum T3 and T4, but free thyroid hormone concentration doesn’t appear to be affected, nor is TSH affected therefore the impact on thyroid status providing there was no previous underlying issue is likely subclinical.
Once again unless the individual using previously had some sort of adrenal issue causing super low cortisol like addisons, autoimmune adrenalitis, pituitary tumour etc) the impact on cortisol shouldn’t be enough to cause levels to drop so low the individual is having symptons of adrenal insufficiency (although I could be wrong on this, I’m just FAIRLY sure i’m right)
I don’t think this is true, HPTA shutdown from AAS in men occurs in the anterior pituitary and is specifically shutting down LH and FSH (LH stimulates the leydig cells of the testis to secrete testosterone and FSH stimulates spermatogenesis), pregnenolone. I do believe pregnenolone is produced in the adrenal glands, however anabolic steroids shut down the HPTA axis, not the HPA axis. corticosteroids shut down the HPA axis, and even then I think supresses CRH and potentially ADH (ADH is produced in the hypothalamus, corticosteroids also appear to partially supress parts of the hypothalamus thus potentially also decreasing GNRH and other stuff)/ many others I can’t remember, not pregenolone production. CRH supression supresses natural cortisol production just like LH shutdown supresses test production however I could be getting mixed up because I’ve been studying for exams and due to that have stopped researching the stuff I’m interested in. Corticosteroids also have a bunch of other effects on the body (and they aren’t anabolic, they’re actually pretty nasty (but interesting nonetheless)) hahaha I can’t imagine anyone abusing corticosteroids.
As far as the need for an AI, it was definitely needed. I was experiencing initial onset of gyno, mostly on the right side. However, I do feel like my knee jerk reaction to increase the AI dosage was incorrect, and I do think I tanked my estrogen. I can’t prove it because I didn’t get labs immediately. I had been off the AI for about a week prior to labs.
I do not use recreational drugs or alcohol. I eat 5 meals a day (all meal prepped 4-6oz lean meat, 20-30g carbs and steamed veggies). I carry a gallon of water with me and most days I drink at least 3 quarts. I do admit I don’t get enough sleep, but that’s always been the case.
Don’t get me wrong here, I feel way better now than I did before going “on”, but I don’t feel as good as the first few weeks. Perhaps it’s psychological or my body has adapted.
I was curious about fake because I’m goin through an online company and had all my labs and examinations done through 3rd parties. The med were shipped to me, but I was just curious because the packaging looked cheap. However, as we know now, we can rule that out. It’s legit.
I’m hoping it’s a hematocrit issue, and I’m donating blood today.
I have no diagnosed thyroid or endocrine issues.
Mate trust me he doesn’t. He just wants to make a reply for a reply’s sake. He is literally arguing with things he agrees with. He claims that steroid use does not lead to pregnenolone deficiency, which it does and is widely known. Most people dispute whether it actually matters, though. Pregnenolone is a weird hormone.
@nerdonroids actually everything @unreal24278 said is totally accurate. Pregnenolone deficiency is almost always a result of low cholesterol intake. I have been in practice for years and I have never seen a steroid induced pregnenolone deficiency.
I don’t think estrogen is the issue either. It’s an oversimplification based upon an old misunderstanding of what estrogen does.
As for neurotransmitters, in my case we can rule out serotonin as I am genetically predisposed to very high serotonin levels and having experience with drugs that lower serotonin I know how it feels when it’s low.
Too high gaba is another cause of fatigue but in my case it can also be ruled out.